# SDR SWAA2023120717711

- Difficulty date: November 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF FLOOR BEAM @STA 947; LBL 52 HAS CORROSION OUTBOARD SIDE OF LAV MOUNT TOP SURFACE OF FLOOR BEAM @STA 947 LBL 52 HAS CORROSION OUTBOARD SIDE OF LAV MOUNT<[01] REMOVED CORROSION PER SRM 51-10-02. FOUND AREA OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] ACCOMPLISHED HFEC SURFACE AND HOLE PROBE INSP. OF TOP FLANGE OF 947 FLOOR BEAM LBL 52' PER NDT PART 6 51-00-00 PROC. 23 AND 51-00-00 PROC. 16 NO DEFECTS NOTED;[03] REMOVED ADDITIONAL.002 MATERIAL PER SRM 51-10-02 AND SRM 53-70-51-2R-8. FLAP PEENED DAMAGED AREA PER SOPM 20-10-03.;[04] FABRICATED SHIM PER SRM 53-70-51-2R-8.;[05] REMOVED ADDITIONAL.002 MATERIAL PER SRM 51-10-02 AND SRM 53-70-51-2R-8. FLAP PEENED DAMAGED AREA PER SOPM 20-10-03. FABRICATED SHIM PER SRM 53-70-51-2R-8.;[06] OK TO INSTALL. RII INSPECTION C/W.;[07] RII INSPECTION C/W.;[08] C/W INSPECTION.;[09] REPAIRED 947 FLOORBEAM LBL 52 PER SRM 53-70-51-2R-8;[10] C/W INSPECTION.
